Novel LMI-based stability and stabilization analysis on impulsive switched system with time delays
dc.contributor.author | Wang, B. | |
dc.contributor.author | Shi, P. | |
dc.contributor.author | Wang, J. | |
dc.contributor.author | Song, Y. | |
dc.date.issued | 2012 | |
dc.description.abstract | This paper is concerned with the problems of stability and stabilization of impulsive switched system with time delays. First, a novel Razumikhin function is constructed; then based on LMI approach and optimization techniques, we derive our theoretical result with good properties; subsequently, we extend our results to the case with perturbations. Finally, numerical simulations are provided to demonstrate the effectiveness of the proposed techniques. © 2012 The Franklin Institute. | |
dc.description.statementofresponsibility | Bo Wang, Peng Shi, Jun Wang, Yongduan Song | |
dc.identifier.citation | Journal of the Franklin Institute, 2012; 349(8):2650-2663 | |
dc.identifier.doi | 10.1016/j.jfranklin.2012.06.005 | |
dc.identifier.issn | 0016-0032 | |
dc.identifier.issn | 1879-2693 | |
dc.identifier.orcid | Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435] | |
dc.identifier.uri | http://hdl.handle.net/2440/76375 | |
dc.language.iso | en | |
dc.publisher | Pergamon-Elsevier Science Ltd | |
dc.rights | Copyright © 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved. | |
dc.source.uri | https://doi.org/10.1016/j.jfranklin.2012.06.005 | |
dc.title | Novel LMI-based stability and stabilization analysis on impulsive switched system with time delays | |
dc.type | Journal article | |
pubs.publication-status | Published |